Menu
Your Cart

Nurofen Plus (12.8mg/200mg) - 32 Tablets

Nurofen Plus (12.8mg/200mg) - 32 Tablets
Nurofen Plus (12.8mg/200mg) - 32 Tablets
£7.49
GPhC Regulated
Pharmacy
Free Delivery
Over £40
Discreet Delivery
Always

Opioids have a serious risk of addiction, especially with long-term use. For more information click here.

For 3 days use only.

Always read the label.

What is Nurofen Plus?

The active ingredients (which make Nurofen Plus work) are Ibuprofen and Codeine phosphate.

  • Ibuprofen belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs). NSAIDs provide relief by changing the body’s response to pain, swelling, and high temperature.
  • Codeine belongs to a group of medicines called opioid analgesics which act to relieve pain. It can be used on its own or in combination with other pain killers such as paracetamol.

Nurofen Plus (which contains codeine) can be used in children over 12 years of age for the short-term relief of acute, moderate pain that is not relieved by other painkillers such as paracetamol, ibuprofen or aspirin alone, such as :

  • migraine, headaches, neuralgia
  • period, dental, back, rheumatic and muscular pains

How to take Nurofen Plus

Adults, the elderly and children aged 12 years and older: Swallow 1 or 2 tablets with water, up to three times a day as required.

  • Leave at least four hours between doses.
  • Do not take more than 6 tablets in any 24 hour period.
  • This product is for short term use only. You should take the lowest dose for the shortest time necessary to relieve your symptoms.

What does Nurofen Plus contain?

Each tablet contains the active ingredients Ibuprofen 200mg and Codeine phosphate 12.8mg.

Shipping Costs

Free UK Delivery on all orders over £40 - Delivery within 2-5 working days

Standard UK Delivery - £2.89 - Delivery within 2-5 working days